# SDR CA100712003

- Difficulty date: July 7, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa JT15D4
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE/IFSD DURING FLIGHT THE PILOT OBSERVED A LOW OIL PRESSURE WARNING AND ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  TROUBLESHOOTING IS ON-GOING: THE OPERATOR HAS REQUESTED ASSISTANCE (AS THEY PERFORMED THE LAST O/H).
